Covering by star domains

Bambah, R. P. ; Dumir, V. C. ; Hans-Gill, R. J. (1977) Covering by star domains Indian Journal of Pure and Applied Mathematics, 8 (3). pp. 344-350. ISSN 0019-5588

PDF - Publisher Version

Official URL:


If S is a symmetrical convex domain in R2 then it is known that the best general covering density θ (S) of S is equal to its best lattice covering density θL(S). Examples of symmetrical as well as non- symmetrical star domains S in R2 are given for which θ (S) < θ L(S). For cylinders e = S × [-½ , ½] based on symmetrical convex domains S in R2 one has θL(S) = θL(C). It is shown that this result need not hold if S is a star domain.

Item Type:Article
Source:Copyright of this article belongs to Indian National Science Academy.
ID Code:71952
Deposited On:28 Nov 2011 04:58
Last Modified:18 May 2016 17:25

Repository Staff Only: item control page